# SDR IXXA2022060601

- Difficulty date: May 11, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N307AZ
- Make and model: Boeing 767338
- Aircraft serial: 28725
- Aircraft time: 79,798 hours, 23,179 cycles
- System (JASC): 5700 · Wing Structure
- Part: Collar
- Part number: 113T22525
- Part serial: HMN0046
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COLLAR FITTING ON LW INB FLAP AT #4 SUPPORT WORN AND PITTED
